Distributed delay model of the McKeithan’s network

Lipták, György and Hangos, Katalin (2019) Distributed delay model of the McKeithan’s network. IFAC PAPERSONLINE, 52 (7). pp. 33-38. ISSN 2405-8963 10.1016/j.ifacol.2019.07.006

[img] Text

Download (515kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 03 Sep 2019 08:30
Last Modified: 03 Sep 2019 08:30
URI: http://eprints.sztaki.hu/id/eprint/9716

Update Item Update Item